MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATION FASTENER
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Insufficient Information (4580)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/21/2023, it was reported by a sales representative via email that the guide from an ar-3688 knotless fibertak biceps implant system was too tight and the implant could not fit through it.The surgeon had to use force to insert the implant into the guide which caused bone damage, created a larger size bone hole, and the anchor pulled out.The case was completed by using a fork-tip swivelock.This was discovered during a arthroscopic biceps tenodesis procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error caused by misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.The complaint allegation was not confirmed.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18367468
Report Number1220246-2023-09521
Device Sequence Number8109179
Product Code MBI
UDI-Device Identifier00888867398740
UDI-Public00888867398740
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K222161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Device Catalogue NumberAR-3688
Device Lot Number15145068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown